# SDR CA960527003

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A20
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Gear Door
- Part number: 11581006052
- Condition: Jammed
- Location: L.H. Inboard
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR IN TRANSIT LIGHT STAYED ON AFTER GEAR RETRACTION. EMERGENCY GEAR EXTENSION RESULTED IN L.H. GEAR PARTIALLY EXTENDED. L.H. MAIN INBOARD GEAR DOOR JAMMED, PREVENTING GEAR EXTENSION.
